MathSciNet Relay Station
MathSciNet bibliographic data
MR454007 (56 #12258) 30A52
Saitoh, Saburou The exact Bergman kernel and the kernels of Szegö type. Pacific J. Math. 71 (1977), no. 2, 545–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement